# SDR IPXA12M71090

- Difficulty date: January 5, 2011
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 68,855 hours, 10,311 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING FIXED L/E COMPT INBD OF SLAT TRACK NR 11 BEADED DOUBLER CRACKED 3 PLACES.  REPAIRED RT WING FIXED L/E INTERNAL BEADED DOUBLER BETWEEN XOS692-708 IAW EO MD11-5730-42916-B AND SRM 57-40-02, REPAIR 9, FIG  203.
